# SDR A6WA201643587

- Difficulty date: February 13, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 36,560 hours, 34,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3827, FUEL SMELL DURING APU START IN FLIGHT, SHUT APU OFF SMELL CLEARED.  RAN APU, NO FUEL SMELL NOTED AT THIS TIME IAW AMM 49-10-00.
